# SDR DALA2023051203770

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 85,701 hours, 16,699 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 4R DOOR DOES NOT SHOW ARMED 1L PANEL. CORRECTIVE ACTION: L1 FLIGHT ATTENDENT PANEL RELAMPED FOR 04R ARM DOOR. OPS NOW OK. (4684636)
